BibTeX record journals/tcs/FagesH86

download as .bib file

@article{DBLP:journals/tcs/FagesH86,
  author    = {Fran{\c{c}}ois Fages and
               G{\'{e}}rard P. Huet},
  title     = {Complete Sets of Unifiers and Matchers in Equational Theories},
  journal   = {Theor. Comput. Sci.},
  volume    = {43},
  pages     = {189--200},
  year      = {1986},
  url       = {http://dx.doi.org/10.1016/0304-3975(86)90175-1},
  doi       = {10.1016/0304-3975(86)90175-1},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/FagesH86},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}